MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 409269
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported ¿two (2) wafers were not used because, starter hole was off centers".No harm reported.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi).H6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary.Batch record review lot 8b01796 was manufactured on 02/16/2018, line form fill and seal #1.With a total of (b)(4) market units.Complaint investigator performed a batch record review on 08/04/2020, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under international commodity code (icc) code 409269 system application product (sap) material 1169248 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.There are no photographs associated with this case and no unused return sample was expected.Investigation conclusion: based on the investigation findings, the root cause identified for the issue ¿centricity issues¿, reported under failure mode ¿skin barrier starter hole is defective (e.G., misalignment or off center), leakage may occur¿ is attributed to: 1)machine: the investigative process concluded that all the machinery/ tooling items used in the manufacturing process complied when compared against and process instruction (pi) (b)(4) ver.10.0 specifications; as however, as part of this investigation it was identified that some size did not fit correctly in the disc assembly station produce the concentricity issues in the accordion line, nevertheless the (b)(4) procedure was recently updated to version:9.0 to modify the ((b)(4)) tooling and a new (b)(4) tooling was added to avoid problems of concentricity on the disks, due to these tooling shared disk size and at the time of assembly some size did not fit correctly in the welding process and caused concentricity issues during the manufacturing process.After this updated was performed the manufacturing line demonstrated to behave steadily after the correction.No issues were identified for material, measurement, method and environment investigations.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8583750
Report Number9618003-2019-03502
Device Sequence Number16628328
Product Code EXE
UDI-Device Identifier00768455185702
UDI-Public00768455185702
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2023
Device Model Number409269
Device Lot Number8B01796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale